Perturbation analysis in non-stationary ar(1) time series

Reza Habibi, Hamed Habibi

Abstract


This paper studies the application of perturbation analysis in approximating non-stationary first order autoregressive . Asymptoticresults using perturbation analysis are given. Error analysis shows that our method works well. Some simulation results are also given.

Full Text: PDF

Published: 2012-03-09

How to Cite this Article:

Reza Habibi, Hamed Habibi, Perturbation analysis in non-stationary ar(1) time series, Engineering Mathematics Letters, Vol 1 (2012), 1-5

Copyright © 2012 Reza Habibi, Hamed Habibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.